Mathematical Logic Quarterly 65 (4):407-411 (2019)

Authors
Joel David Hamkins
Oxford University
Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories No categories specified
(categorize this paper)
DOI 10.1002/malq.201700035
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 70,214
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

A Simple Maximality Principle.Joel David Hamkins - 2003 - Journal of Symbolic Logic 68 (2):527-550.
Pointwise Definable Models of Set Theory.Joel David Hamkins, David Linetsky & Jonas Reitz - 2013 - Journal of Symbolic Logic 78 (1):139-156.

Add more references

Citations of this work BETA

Add more citations

Similar books and articles

Pointwise Definable Models of Set Theory.Joel David Hamkins, David Linetsky & Jonas Reitz - 2013 - Journal of Symbolic Logic 78 (1):139-156.
A Remark on Divisibility of Definable Groups.Mário J. Edmundo - 2005 - Mathematical Logic Quarterly 51 (6):639-641.
A Weakly Definable Type Which is Not Definable.James H. Schmerl - 1993 - Archive for Mathematical Logic 32 (6):463-468.
Definability of Groups in ℵ₀-Stable Metric Structures.Itaï Ben Yaacov - 2010 - Journal of Symbolic Logic 75 (3):817-840.
Tame Topology Over Dp-Minimal Structures.Pierre Simon & Erik Walsberg - 2019 - Notre Dame Journal of Formal Logic 60 (1):61-76.
Definable Subgroups of Measure Algebras.Alexander Berenstein - 2006 - Mathematical Logic Quarterly 52 (4):367-374.
Definability of Groups in ℵ₀-Stable Metric Structures.Itaï Yaacov - 2010 - Journal of Symbolic Logic 75 (3):817-840.
On the Type-Definability of the Binding Group in Simple Theories.Bradd Hart & Ziv Shami - 2005 - Journal of Symbolic Logic 70 (2):379 - 388.
Λ-Definability on Free Algebras.Marek Zaionc - 1991 - Annals of Pure and Applied Logic 51 (3):279-300.

Analytics

Added to PP index
2019-12-13

Total views
3 ( #1,358,108 of 2,507,562 )

Recent downloads (6 months)
1 ( #416,983 of 2,507,562 )

How can I increase my downloads?

Downloads

My notes